# SDR USAA2009123093446

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 31,298 hours, 11,178 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 504
- Condition: Leaking
- Location: L2 Door
- Part time: 31,298 hours, 11,178 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MX-PHL - EMERGENCY EGRESS SYSTEM - L2 DOOR DAMPER AND ASSIST ACTUATOR LEAKED OIL DURING L2 DOOR OPERATIONAL TEST AND FAILED TO OPEN.  MAINTENANCE REMOVED AND REPLACED THE ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 52-22-14-04.
